# SDR SWIA201232024

- Difficulty date: October 17, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 22,104 hours, 13,361 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

FLAG ON PFD WITH AUTOPILOT ENGAGED.  AIRCRAFT PITCHED NOSE DOWN UNCOMMANDED.  (FLT 5174)  REPLACED AHC COMPUTER NR 2 IAW AMM.  P/N: 622-9336-400 S/N OFF:1724.
